# SDR USAA920081520

- Difficulty date: August 12, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 28,972 hours, 15,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209300000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT -S4- MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK BEAM BETWEEN FR67 TO FR68, -765.  REPLACED SEAT TRACK BEAM BETWEEN FR7 TO FR68, -Y765.  (S)
